MAUDE Adverse Event Report: MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT,

MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT,
Model Number 4X15
Medical Device Problem Codes Off-Label Use (1494); Failure to Advance (2524); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Several unsuccessful attempts were made to receive additional information from the distributor since the complaint opening date.Investigation findings have classified his case as off label use.
 
Event or Problem Description
Initial case detail report received form cordis on nov 24, 2019 have stated the following: as reported, the dr was pushing the stent in the left pt artery and the elunir stent got caught on a smart stent strut and came off the balloon.The dr was able to smash the elunir stent within the other stent and there was no issue or injury for the patient.No patient injury.
 
Additional Manufacturer Narrative
Device history record (dhr) review (dated dec 23 , 2019) have indicated the product was supplied meeting specifications.Ifu review (dated jan.08, 2020) was conducted and indicated that the elunir stent was used in proximal tibial artery (leg).The use of elunir stent in the leg is not indicated for use in the ifu and is a violation of section 2 of ifu.Device analysis (dated dec.23, 2019) concluded that little detail has been provided as to the circumstances and/or chain of events that brought about the reported tracking difficulty through another stent and stent dislodgement, and no definite conclusion can be made from the device analysis as to the circumstances which brought about the reported complaint.Based on this investigation it may be surmised that the product was supplied meeting specifications.Results of this investigation did not reveal any indication that the customer reported failure is related to medinol manufacturing processes.Overall final report conclusions (dated jan.15, 2020): 1.The review of the dhr (device history record) and the returned product analysis indicate that the product was supplied meeting specifications.2.While no definite conclusion can be made as to the circumstance of the tracking difficulty through another stent and stent dislodgement, there are no indications that they are related to medinol's manufacturing processes.3.The elunir stent is not indicated for use in the pt artery (leg) and is a violation of section 2 of the ifu.4.There was no patient injury.(b)(4).

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT,
Manufacturer (Section D)
MEDINOL LTD
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key9488738
Report Number3003084171-2019-00020
Device Sequence Number11115250
Product Code NIQ
UDI-Device Identifier07290107013864
UDI-Public07290107013864
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number4X15
Device Catalogue NumberLUN400R15US
Device Lot NumberLNRUS00125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 11/24/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR